# SDR CA060320002

- Difficulty date: March 15, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: 6627503000019
- Condition: Malfunctioned
- Location: Te Flap Control
- Part time: 68 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE FLIGHT WITH A SCHEDULED REFUELING STOP. WHILE IN CRUISE APPROXIMATIVELY 1.5 HOURS AFTER DEPARTURE, THE AMBER CAS MESSAGE (FLAP FAIL) ILLUMINATED. THE CREW WAS UNABLE TO RESET THE SYSTEM AND MADE A FLAP LESS LANDING, INSTEAD OF WHERE AUTHORIZED SERVICE FACILITY WAS ABLE TO CONNECT THE DIAGNOSTIC COMPUTER TO THE AIRCRAFT. THE FAULT HAD ALREADY RESET ITSELF AND THE GROUND CREW WAS UNABLE TO DUPLICATE THE PROBLEM. THE AIRCRAFT WAS RETURNED TO SERVICE. ON THE FLIGHT THE AMBER CAS MESSAGE (FLAP FAIL) ILLUMINATED AND THE AIRCRAFT MADE A FLAPLESS LANDING. A TEAM OF TECHNICIANS FROM SERVICE CENTER WAS DISPATCHED TO THE AIRCRAFT WHERE TROUBLESHOOTING WAS PERFORMED. THE TECHNICIANS WERE UNABLE TO DUPLICATE TH
